MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT MEDIUM DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT MEDIUM DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.035S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by the reporter indicates a patient has suffered an anterior migration of a prodisc c implant in the c5/6 disc space.There has been no indication of patient symptoms as a result of the migration.The patient underwent revision surgery on (b)(6) 2021 which is believed to have precluded serious injury based on previous complaints.There was no indication of patient comorbidities or pre-existing conditions.The information provided did not suggest a reason or cause for the anterior migration of the implant.No complications were reported from the removal procedure.The prodisc c device was replaced with a fusion using unknown devices.Dhr review did not find any problems during manufacturing which may have contributed to the event.The risk assessment determined the risks associated with migration of the implant are identified and the rate of complaints was acceptable.There has been no confirmation that the device was available for retrieval.No explanation was provided despite follow up requests to have the explanted device returned for evaluation.The investigation could not determine a cause for the implant migration.This submission is for 1 of 1 devices involved in this event.
 
Event or Problem Description
Patient received a prodisc c us implant medium deep 5mm on (b)(6) 2021 in the c5/6 disc space.Follow up imaging revealed the prodisc c device migrated anteriorly.Lateral x-rays provided confirm this reported malfunction.The patient was scheduled for removal to preclude serious injury.There was no indication of patient complications or symptoms.There were no reported comorbidities or pre-existing conditions.On (b)(6)2021 the prodisc c device was removed and converted to a fusion.There were no indications of complications during the removal procedure.

Brand Name
PRODISC C US IMPLANT MEDIUM DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key12526721
Report Number3007494564-2021-00082
Device Sequence Number4231620
Product Code MJO
UDI-Device Identifier00843193112781
UDI-Public00843193112781
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number09.820.035S
Device Catalogue NumberN/A
Device Lot NumberH332687
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR